Go to Checkout

Basket is empty

Prescriptions Basket

0 Prescription(s)
Welcome! Guest

* Required Fields

Anadin Extra Soluble Tablets 12 pack

Be the first to review this product

Brand

Availability: In stock

£3.69

With this product, you earn 3 loyalty point(s).

OR

Quick Overview

Anadin Extra Soluble Tabletsare for the effective relief of mild to moderate pain including headache, migraine, toothache, period pains, sciatica, muscular aches and pains, sprains, strains, rheumatic pain, lumbago, stiffness and tenderness (e.g. fibrositis), joint swelling and stiffness, sore throat, feverishness and symptoms of colds and influenza. When you need strong pain relief, Anadin Extra Soluble tablets dissolve in water to form a pleasant drink. They contain a powerful combination of pain relieving ingredients get to work fast and let you get on with your life.
Anadin Extra Soluble Tablets 12 pack

Product Tags

Use spaces to separate tags. Use single quotes (') for phrases.

Anadin Extra Soluble Tabletsare for the effective relief of mild to moderate pain including headache, migraine, toothache, period pains, sciatica, muscular aches and pains, sprains, strains, rheumatic pain, lumbago, stiffness and tenderness (e.g. fibrositis), joint swelling and stiffness, sore throat, feverishness and symptoms of colds and influenza. When you need strong pain relief, Anadin Extra Soluble tablets dissolve in water to form a pleasant drink. They contain a powerful combination of pain relieving ingredients get to work fast and let you get on with your life.
Size No
Adults and children over 16 years: Two tablets dissolved in water every 4 hours. Do not exceed 8 tablets in any 24 hours
Caution: As Anadin Extra
White tablets containing aspirin 300mg, paracetamol 200mg and caffeine 45mg
Mainland UK Delivery of parcels to Mainland UK addresses are charged at £2.95. We offer free delivery on all UK Mainland orders over £40. discreet secure all packages are trackable with a unique tracking code all orders are usually processed on the same day as they are taken if there is any delay, we will let you know immediately For information on delivery charges to UK Islands and Europe, and International Rates please click here.

Write Your Own Review

You're reviewing: Anadin Extra Soluble Tablets 12 pack